Mathematics and Statistics Faculty Publications

Title

Restrictions of an Invertible Chaotic Operator to Its Invariant Subspaces

Document Type

Article

Abstract

Let M be a closed subspace of a separable, infinite dimensional Hilbert space H with dim(H/M)=∞. We show that a bounded linear operator A:M→M has an invertible chaotic extension T:H→H if and only if A is bounded below. Motivated by our result, we further show that A:M→M has a chaotic Fredholm extension T:H→H if and only if A is left semi-Fredholm.

Publication Date

2014

Publication Title

Journal of Mathematical Analysis and Applications

Volume

409

Issue

2

Start Page No.

996

End Page No.

1004

ISSN

0022-247X

DOI

10.1016/j.jmaa.2013.07.072

This document is currently not available here.

Share

COinS